MAUDE Adverse Event Report: ORTHO DEVELOPMENT PIVOT; BIPOLAR ACETABULAR CUP

ORTHO DEVELOPMENT PIVOT; BIPOLAR ACETABULAR CUP
Model Number 133-2251
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the patient received a bipolar acetabular cup during total hip arthroplasty.On (b)(6) 2025, a dislocation of the bipolar head was observed.A closed reduction was attempted which resulted in the disassociation of the femoral head from the bipolar head.A revision was performed to replace the outer cup and femoral head with +3mm longer head.A post-op examination revealed an indentation in the liner.The surgeon commented that the dislocation was caused by the short neck length of the head.

Brand Name
PIVOT
Common Device Name
BIPOLAR ACETABULAR CUP
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key22190582
Report Number1722511-2025-00009
Device Sequence Number15780676
Product Code KWY
UDI-Device Identifier00822409015207
UDI-Public(01)00822409015207(17)310909(10)A403581
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number133-2251
Device Lot NumberA403581
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale